# SDR RAIA201010280001

- Difficulty date: October 28, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 28,353 hours, 26,344 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE FLIGHT CREW REPORTED SMOKE IN THE CABIN.  MAINTENANCE INSPECTED AND DEFERRED NR 2 PACK SYSTEM PER MEL 21-51-00-1.
